Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Norm form equations with solutions taking values in a multi-recurrence

Tom 198 / 2021

Clemens Fuchs, Sebastian Heintze Acta Arithmetica 198 (2021), 427-438 MSC: 11D57, 11B37, 11J87. DOI: 10.4064/aa200622-22-10 Opublikowany online: 8 February 2021

Streszczenie

We are interested in solutions of a norm form equation that takes values in a given multi-recurrence. We show that among the solutions there are only finitely many different values in each component which lie in the given multi-recurrence unless the recurrence is of a precisely described exceptional shape. This gives a variant of the question on arithmetic progressions in the solution set of norm form equations.

Autorzy

  • Clemens FuchsDepartment of Mathematics
    University of Salzburg
    Hellbrunnerstr. 34
    5020 Salzburg, Austria
    e-mail
  • Sebastian HeintzeDepartment of Mathematics
    University of Salzburg
    Hellbrunnerstr. 34
    5020 Salzburg, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek